NONLOCAL THEORY OF WAVE-PROPAGATION IN THERMOELASTIC PLATES


INAN E., ERINGEN A.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.29, no.7, pp.831-843, 1991 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 7
  • Publication Date: 1991
  • Doi Number: 10.1016/0020-7225(91)90005-n
  • Title of Journal : INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Page Numbers: pp.831-843

Abstract

Longitudinal wave propagation in thermoelastic plates is investigated in the context of nonlocal thermoelasticity. Using the integral form of constitutive equations, balance of momenta and energy, field equations are obtained. The frequency equations are then found for symmetric and antisymmetric modes in generalized forms. To obtain tangible results, an approximate procedure is applied and numerical results are given for the case of short waves.